Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Skin peeling, red marks on face, using st. dalfour beauty whitening cream using St. Dalfour Beauty Whitening Cream (france #0000) now. but now my skin peeling. i dont know why. some red marks have my face & i always moisturizing with St. Dalfour Beauty Whitening Cream. because i think its good for peeling. now im so sad about my skin & i lost my previous skin. i want to cure my skin peeling. please help me.
Asked On : Sun, 15 Apr 2012
Answers:  1 Views:  308
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pediatrician 's  Response
Thanks for your interest in HCM.As you have got peeling of your skin with some red marks on the face after using St.Dalfour Beauty Whitening Cream,it is an evidence that you have developed allergic reaction,andit is high time to stop the Cream and consult a Dermatologist.
Answered: Sun, 3 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor